I guess tapering is like cold turkey only longer, if you taper to quickly. I think whole purpose of tapering is to avoid withdrawal symptoms and it must be very gradual. I'm a cold turkey girl. I just wanted it over with as quickly as possible.
Suboxone makes me sleep like a baby without feeling groggy the next morning. I also don't have that "gotta take meds now" feeling like when I was using. Get on the NAABT website and find a doctor. Mine is a couple hours away, but he is wonderful and understands addiction well. My Doc, my wife/family and suboxone have put where I am today. I am a high school English teacher and looking at buying my first home. One year ago today I was on my way to rehab. Stay strong.
Have you read the article on tapering in my journal?? It could really help you. Tapering can be done if done steady and slowly.
Congrats on tapering. I have tapered down to 7.5 mg percocet. Today I haven't had a pill yet. I'm thinking allaboutmary might be correct. Been going through all the withdrawal symptoms for a long time now. Don't know if I'm going to go cold turkey or not yet. I'm scared of the withdrawal symptoms, but think I may already be feeling them anyway. Don't know if I will feel any worse whether I just stop. FLaddict does have a great article on tapering. In my experience, some cuts are harder than others and it doesn't make a whole lot of sense. I think I would have asked for suboxone,but I want to get it over with shortly. Best of luck to you.